# SDR ASAA0996609

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER AFT I/B LOWER SURFACE CORNER GOUGED.  REPAIRED NR 8 SPOILER LOWER SURFACE PER SRM 57-70-01 AND 51-70-10.
